# SDR GTIA2019022503186

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 34,210 hours, 15,771 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Egt Indication
- Condition: Out Of Tolerance
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENG 2 EGT OVERLIMIT. PER TSM 77-00-00-810-818-B STEP E4A ENG PERMITTED TO FERRY FLY TO MX BASE FOR ENGINE REPLACEMENT--
